Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I talked medicine from psychiatrist since last 10 years formerly I took medicine of diva od 500 mg and lonazep 1 mg when I so tiredness and lazy and I am depressed so I see doctor yesterday when doctor changed my medicine in to valpore 500 mg and primox 25 mg. When I fall in to insomnia please doctor suggest a solution for me immediately.

2 Doctors Answered
Dear lybrate-user, if you have insomnia, it might be an early symptom of either mania or depression. There will be other typical symptoms of your mood elevation or depression. Please note those early symptoms and inform your family member to find it out and immediately consult your psychiatrist. If you allow it to go into full blown episode, you will lose insight and refuse treatment. Such episodes will be less frequent and less severe, if you take diva od or valpore in adequate dose and regularly when you are normal also.
3 people found this helpful
kindly start two things in your life one is yoga and other is psychotherapy as soon as possible. Since the past 10 years, you are taking medication. The above-mentioned thing will help you out for spending your life as a normal routine life.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.